# SDR MASA200601805

- Difficulty date: July 10, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 8,800 hours, 5,687 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Status Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7476 ORD - CAPTAIN REPORTED A PITCH FEEL FAULT STATUS MESSAGE.  MX RESET THE SYSTEM.  OP'S CHECK GOOD.
